Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 24, NWS Lake Charles, LA

August 8, 2008Cameron Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Aug 8, 2008, 4:49 PM CDT for Cameron Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2008, 4:49 PM CDT (21:49 UTC)
Expired
Aug 8, 2008, 5:15 PM CDT
In force
26 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 44 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1930 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 082149
TORLCH
LAC023-082215-
/O.NEW.KLCH.TO.W.0024.080808T2149Z-080808T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 PM CDT FRI AUG 8 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES HACKBERRY...SABINE NATIONAL WILDLIFE REFUGE...

* UNTIL 515 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTH 
  OF NEAR HACKBERRY...OR ABOUT 9 MILES WEST OF GRAND LAKE...MOVING 
  SOUTH AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HACKBERRY BY 455 PM CDT...
  SABINE NATIONAL WILDLIFE BY 505 PM CDT...
  HOLLY BEACH BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2977 9365 3006 9352 3006 9330 2976 9338
      2977 9340 2977 9350 2976 9351 2976 9355
      2976 9356 2976 9360
TIME...MOT...LOC 2148Z 017DEG 21KT 3001 9342

$$

SHAMBURGER
2 follow-up statements
000 
WWUS54 KLCH 082157
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CDT FRI AUG 8 2008

LAC023-082215-
/O.CON.KLCH.TO.W.0024.000000T0000Z-080808T2215Z/
CAMERON LA-
455 PM CDT FRI AUG 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
CAMERON PARISH...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HACKBERRY...OR 
ABOUT 10 MILES NORTHEAST OF SABINE NATIONAL WILDLIFE REFUGE...MOVING 
SOUTHWEST AT 29 MPH.

THE TORNADO WILL BE NEAR...
  SABINE NATIONAL WILDLIFE REFUGE BY 510 PM CDT...
  HOLLY BEACH AND CONSTANCE BEACH BY 515 PM CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE PERSONNEL OBSERVED A WELL 
DEFINED WALL CLOUD TO THE SOUTHWEST OF THE LAKE CHARLES REGIONAL 
AIRPORT OVER NORTHERN CAMERON PARISH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKLE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2977 9365 2998 9355 3002 9354 3002 9331
      2976 9338 2977 9340 2977 9350 2976 9351
      2976 9360
TIME...MOT...LOC 2155Z 026DEG 25KT 2997 9345

$$

SHAMBURGER
000 
WWUS54 KLCH 082208
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
508 PM CDT FRI AUG 8 2008

LAC023-082215-
/O.CON.KLCH.TO.W.0024.000000T0000Z-080808T2215Z/
CAMERON LA-
508 PM CDT FRI AUG 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
CAMERON PARISH...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF 
HACKBERRY...OR NEAR SABINE NATIONAL WILDLIFE REFUGE...MOVING SOUTH
AT 35 MPH.

THE TORNADO WILL BE NEAR...
  HOLLY BEACH AND CONSTANCE BEACH BY 515 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2977 9365 3002 9353 3002 9331 2976 9338
      2977 9340 2977 9350 2976 9351 2976 9360
TIME...MOT...LOC 2208Z 019DEG 30KT 2985 9349

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Aug 8, 3:39 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 8, 3:39 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT FRI AUG 8 2008

.DISCUSSION...LATEST SFC ANALYSIS SHOWS THE WEAK FRONT STILL
SLOWLY DROPPING SOUTH ACROSS THE NRN 1/2 OF THE FORECAST AREA.
REGIONAL 88DS SHOW MAIN CONVECTION HAS AFTERNOON HAS CONGLOMERATED
INTO A CONVECTIVE COMPLEX OVER THE NEAR SHORE WATERS FROM SABINE
PASS TO OFF ATCHAFALAYA BAY AND PUSHING SWD. AS THIS CONVECTION
PASSED OVER LOWER ACADIANA...STRONG TO SEVERE STORMS WERE THE RULE
WITH A REPORT OF A PROBABLY TORNADO BEING RECEIVED FROM NEW
IBERIA. MEANWHILE SCATTERED SHOWERS AND STORMS CONTINUE TO POP UP
OVER MUCH OF THE AREA AS WE GET INTO MAX HEATING HOURS. EXPECT
THIS ACTIVITY TO CONTINUE THROUGH SUNSET BEFORE DYING DOWN. HAVE
KEPT SMALL POPS IN THE FORECAST OVERNIGHT OVER MAINLY THE SRN
ZONES WHERE THE FRONT ITSELF COULD PROVIDE ENOUGH OF A FOCUS FOR
SHOWERS OR STORMS TO DEVELOP.

BY SATURDAY SHORT-RANGE MODELS AGREE ON BRINGING SOME DRIER AIR
BEHIND THE FRONT INTO THE NERN PART OF THE AREA WHILE DEEPEST
MOISTURE REMAINS IN PLACE FROM LOWER ACADIANA ALONG THE I-10
CORRIDOR TO INLAND SE TX. THUS HAVE TAPERED POPS FROM 10 PERCENT
ACROSS THE NERN ZONES TO 30 PERCENT WITHIN THE ZONE OF HIGHER
MOISTURE. FRONT IS THEN PROGGED TO LIFT BACK NORTH BY SUNDAY WHILE
STRONG VORT MAX IS PROGGED TO DROP MAINLY TO OUR EAST AROUND THE
BASE OF THE ERN CONUS TROF. AGAIN HIGHEST POPS OVER THE ERN
PORTION OF THE FORECAST AREA.

BEYOND THEN MODELS HAVE DIFFERING SOLUTIONS ON SHORTWAVES ALOFT.
REGARDLESS ENOUGH MOISTURE/INSTABILITY PROGGED TO KEEP AT LEAST
SMALL POPS RUNNING THROUGH THE REMAINDER OF THE FORECAST. AS USUAL
FOR SUMMERTIME BEST CHANCES WILL BE DURING THE AFTERNOON AND
EVENING HOURS.

&&

.AVIATION...OTHER THAN TEMPO GROUPS FOR THE REMAINDER OF THE
AFTERNOON TO ACCOUNT FOR SCATTERED CONVECTION ACROSS THE AREA...
VFR CONDITIONS EXPECTED INTO TOMORROW.

&&

.MARINE...WINDS WILL PICK UP LATE SUNDAY AND LINGER INTO THE EARLY
PART OF THE WEEK AS LOW PRESSURE DEEPENS OVER THE SRN PLAINS AND
HIGH PRESSURE BUILDS OVER THE ERN GULF. SCA CONDITIONS LOOK PROBABLE
FOR MONDAY AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  73  93  76  92  77 /  30  30  20  20  20
KBPT  74  93  75  92  77 /  30  30  20  20  20
KAEX  68  94  74  92  74 /  20  10  10  30  30
KLFT  72  92  75  92  75 /  20  20  10  30  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

25
Hazardous weather outlook, Aug 8, 4:35 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
435 AM CDT FRI AUG 8 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-091115-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
435 AM CDT FRI AUG 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL MOVE DOWN FROM THE RED RIVER BASIN AND STALL
ACROSS UPPER SOUTHEAST TEXAS AND CENTRAL LOUISIANA. THIS WILL
SERVE AS A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP...ESPECIALLY
DURING THE AFTERNOON INTO EARLY EVENING HOURS.

DUE TO HIGH MOISTURE CONTENT AND A MODERATELY UNSTABLE
ATMOSPHERE...SOME OF THE STORMS WILL BE ON THE STRONG SIDE.
LOCALLY HEAVY RAINFALL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE FRONTAL BOUNDARY WILL HANG AROUND THROUGH SATURDAY WITH A
CHANCE FOR SHOWERS AND THUNDERSTORMS BEFORE HIGH PRESSURE BUILDS
INTO THE REGION. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

RUA

In the hours before

Local storm report, Aug 8, 1:56 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
156 PM CDT FRI AUG 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     1 S NEW IBERIA          29.99N 91.82W
08/08/2008                   IBERIA             LA   LAW ENFORCEMENT

            SEVERAL REPORTS FROM THE PUBLIC AND LAW ENFORCEMENT OF
            WIND DAMAGE ALONG JEFFERSON TERRACE BLVD IN NEW IBERIA.
            NUMEROUS CARS WITH WINDOWS BROKEN OUT WITH DAMAGE TO A
            SHOPPING CENTER. POSSIBLE TORNADO.

&&

SHAMBURGER
Special weather statement, Aug 8, 2:32 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT FRI AUG 8 2008

LAZ054-082000-
ST. MARY LA-
232 PM CDT FRI AUG 8 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN ST. MARY PARISH UNTIL 300
PM CDT...

AT 231 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF
PATTERSON...MOVING SOUTHEAST AT 28 MPH.

* THESE STRONG THUNDERSTORMS WILL BE NEAR...
  MORGAN CITY BY 245 PM CDT
  AMELIA BY 250 PM CDT
  MOUTH OF THE ATCHAFALAYA RIVER BY 300 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND
FUNNEL CLOUDS ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL
CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR
DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION
CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING
BE ISSUED.

SHAMBURGER
Local storm report, Aug 8, 2:59 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 PM CDT FRI AUG 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     WATER SPOUT      22 SSE PECAN ISLAND     29.37N 92.27W
08/08/2008                   GMZ452             LA   PUBLIC

            PLATFORM IN VERMILION BLOCK 78 REPORTS 2 LARGE
            WATERSPOUTS 10 NE.

&&

MOGGED
Local storm report, Aug 8, 3:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
311 PM CDT FRI AUG 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TORNADO          1 SE NEW IBERIA         29.99N 91.81W
08/08/2008                   IBERIA             LA   LAW ENFORCEMENT

            *** 1 INJ *** SEVERAL REPORTS AND SIGHTINGS FROM THE
            PUBLIC...LAW ENFORCEMENT...AND MEDIA OF A TORNADO
            TOUCHING DOWN NEAR INTERSECTION OF ST PETER AND LEWIS
            STREETS IN NEW IBERIA. 10 CARS HAD WINDOWS BROKEN OUT IN
            WINN DIXIE PARKING LOT. FENCES BLOWN DOWN IN AREA. ROOF
            OF A FUNERAL HOME ON JEFFERSON TERRACE BLVD WAS BLOWN OFF
            WITH ONE MINOR INJURY OCCURRING INSIDE.

&&

SHAMBURGER
Local storm report, Aug 8, 4:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
402 PM CDT FRI AUG 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     WATER SPOUT      1 S JOHNSON BAYOU       29.76N 93.66W
08/08/2008                   GMZ450             LA   PUBLIC

            REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17. WATERSPOUT
            WAS 2 NE OF PLATFORM AND 1 S OF JOHNSON BAYOU.

&&

MOGGED
Special weather statement, Aug 8, 4:06 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
406 PM CDT FRI AUG 8 2008

TXZ215-082130-
JEFFERSON TX-
406 PM CDT FRI AUG 8 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JEFFERSON COUNTY UNTIL 430
PM CDT...

AT 403 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES WEST OF SABINE PASS...MOVING
SOUTHWEST AT 13 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SEA RIM STATE PARK BY 430 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 9:12 AM CDTSpecial Marine WarningLCH63 min
Aug 8, 1:20 PM CDTAreal Flood AdvisoryLCHSaint Martin, St. Mary115 min
Aug 8, 1:33 PM CDTSpecial Marine WarningLCH57 min
Aug 8, 2:19 PM CDTSpecial Marine WarningLCH56 min
Aug 8, 3:16 PM CDTSpecial Marine WarningLCH59 min
Aug 8, 4:04 PM CDTSpecial Marine WarningLCH86 min
Aug 8, 4:33 PM CDTSevere Thunderstorm WarningLCHCalcasieu31 min
Aug 8, 5:14 PM CDTSevere Thunderstorm WarningLCHCameron31 min
Aug 8, 5:28 PM CDTSpecial Marine WarningLCH85 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.